# SDR 97ZZZX3075

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9500W
- Make and model: Piper PA-28-140
- Aircraft serial: PA2822921
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 6270600
- Condition: Cracked
- Location: Flap Lever
- Part time: 5,848 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W WITH PIPER SB NR 965, FOUND FLAP HANDLE MOUNTING BRACKET CRACKED IN 4 PLACES.  NOTE:  THERE WAS NO MECHANICAL REASON FOUND FOR SB NR 965.
